# SDR SWAA2012113010057

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 33,099 hours, 19,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AC DISTRIBUTION BAY FLOORBOARD SUPPORT BRACKET CRACKED LEFT OF CENTER AT BS 540.  REMOVED AND REPLACED FWD CARGO AC DISTRIBUTION BAY FLOORBOARD SUPPORT BRACKET PER SRM 51-10-02-0G-0.
